# SDR DALA1102451612

- Difficulty date: January 8, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 43,822 hours, 5,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 22FG INOPERATIVE.  MX RECONNECTED PLUG.  SYS OPS IS NORMAL.
